G-Invariante Morse-Funktionen.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 99-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equivariant Morse theory, equivariant CW complex, invariant Morse functions, equivariant homology theory
@article{MM2_1989__63_3_155371,
author = {Karl Heinz Mayer},
title = {G-Invariante {Morse-Funktionen.}},
journal = {Manuscripta mathematica},
pages = {99--114},
year = {1989},
volume = {63},
number = {3},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155371/}
}
Karl Heinz Mayer. G-Invariante Morse-Funktionen.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 99-114. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155371/